Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of $1 - 1$ directly conformal maps which a multiply-connected plane region of finite connectivity $p\left( { > 2} \right)$ admits onto itself


Author: Maurice Heins
Journal: Bull. Amer. Math. Soc. 52 (1946), 454-457
DOI: https://doi.org/10.1090/S0002-9904-1946-08590-0
MathSciNet review: 0016469
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08590-0